# SDR ASOA200900115

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 22,817 hours, 18,896 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FS 559 BULKHEAD WEB AND CAP ANGLE HAVE INDICATIONS AT CAP ANGLES LBL RBL 18 APPROX .3" IN LENGTH 90% FSH AND RT WEB AT WL 58.10 APPROX .2" IN LENGTH 60% FSH, WL 54.10 APPROX .5" IN LENGTH 80% FSH AND WL 59.10 APPROX 1.0" IN LENGTH 100% FSH.  ALL THESE AREAS FAILED NDT INSPECTION.  REPAIRED LT/RT FS 559 BULKHEAD WEB AND CAP ANGLE THAT FAILED NDT AT LT/RT CAP ANGLE LBL 18 AND RT WEB AT WL 58.10 IAW REO 601R-53-41-260, REV C.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260, REV C.
